Korean J. Math.  Vol 21, No 1 (2013)  pp.35-39
DOI: https://doi.org/10.11568/kjm.2013.21.1.35

CONTINUITY OF THE SPECTRUM ON (classA)*

Jae Won Lee, In Ho Jeon

Abstract


Let (classA)* denotes the class of operators satisfying |T^2| ≥ |T*|^2. In this paper, we show that the spectrum is continuous on (classA)*. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr